Alert archive / Florida / Gale Warnings in 2010
Gale Warning 1, NWS Miami, FL
NWS Miami, FL issued this gale warning at Feb 12, 2010, 3:29 AM EST. It took effect at Feb 12, 2010, 1:00 PM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2010, 3:29 AM EST (08:29 UTC)
- In effect from
- Feb 12, 2010, 1:00 PM EST
- Expired
- Feb 13, 2010, 6:48 AM EST
- In force
- 18 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
399 WHUS72 KMFL 120829 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 329 AM EST FRI FEB 12 2010 ...GALE FORCE WIND GUSTS TODAY THROUGH TONIGHT... AMZ610-630-650-651-670-671-GMZ656-657-676-131200- /O.UPG.KMFL.GL.A.0001.100212T1500Z-100213T0900Z/ /O.NEW.KMFL.GL.W.0001.100212T1800Z-100213T1200Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 329 AM EST FRI FEB 12 2010 ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM EST SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A STRONG LOW PRESSURE SYSTEM WILL PASS NORTH OF THE REGION THIS EVENING. STRONG SOUTHERLY WINDS ARE EXPECTED TO DEVELOP QUICKLY TODAY AHEAD OF THE LOW...WITH STRONG WESTERLY WINDS BEHIND THE ASSOCIATED COLD FRONT PASSING DURING THE EVENING HOURS. SUSTAINED WINDS OF 25 TO 30 KNOTS ARE POSSIBLE WITH FREQUENT GUSTS TO NEAR 40 KNOTS EVEN OUTSIDE OF THUNDERSTORMS. THESE WINDS WILL LEAD TO EXTREMELY DANGEROUS MARINE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
4 follow-up statements
201 WHUS72 KMFL 121509 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1009 AM EST FRI FEB 12 2010 ...GALE FORCE WIND GUSTS THIS AFTERNOON THROUGH TONIGHT... AMZ610-630-650-651-670-671-GMZ656-657-676-130330- /O.CON.KMFL.GL.W.0001.100212T1800Z-100213T1200Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1009 AM EST FRI FEB 12 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY. A STRONG LOW PRESSURE SYSTEM WILL PASS NORTH OF THE REGION THIS EVENING. STRONG SOUTHERLY WINDS ARE EXPECTED TO DEVELOP QUICKLY TODAY AHEAD OF THE LOW...WITH STRONG WESTERLY WINDS BEHIND THE ASSOCIATED COLD FRONT PASSING DURING THE EVENING HOURS. SUSTAINED WINDS OF 25 TO 30 KNOTS ARE POSSIBLE WITH FREQUENT GUSTS TO NEAR 40 KNOTS EVEN OUTSIDE OF THUNDERSTORMS. THESE WINDS WILL LEAD TO EXTREMELY DANGEROUS MARINE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STRASSBERG
229 WHUS72 KMFL 122018 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 318 PM EST FRI FEB 12 2010 ...GALE FORCE WINDS EXPECTED THROUGH TONIGHT... AMZ610-630-650-651-670-671-GMZ656-657-676-131200- /O.CON.KMFL.GL.W.0001.000000T0000Z-100213T1200Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 318 PM EST FRI FEB 12 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY. A STRONG LOW PRESSURE SYSTEM WILL PASS NORTH OF THE REGION THIS EVENING. STRONG SOUTHERLY WINDS ARE EXPECTED TO DEVELOP QUICKLY TODAY AHEAD OF THE LOW...WITH STRONG WESTERLY WINDS BEHIND THE ASSOCIATED COLD FRONT PASSING DURING THE EVENING HOURS. SUSTAINED WINDS OF 25 TO 35 KNOTS ARE EXPECTED WITH FREQUENT HIGHER GUSTS EVEN OUTSIDE OF THUNDERSTORMS. THESE WINDS WILL LEAD TO EXTREMELY DANGEROUS MARINE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STRASSBERG
118 WHUS72 KMFL 130828 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 328 AM EST SAT FEB 13 2010 ...GALE FORCE WIND GUSTS EXPECTED EARLY THIS MORNING... AMZ650-651-670-671-GMZ656-657-676-131200- /O.CON.KMFL.GL.W.0001.000000T0000Z-100213T1200Z/ /O.NEW.KMFL.SC.Y.0052.100213T1200Z-100214T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 328 AM EST SAT FEB 13 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING. A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING. A STRONG LOW PRESSURE SYSTEM HAS PASSED WELL NORTHEAST OF THE REGION AND THE ASSOCIATED COLD FRONT IS WELL SOUTHEAST OF THE AREA. NORTHWEST WINDS AT 20 TO 30 KNOTS WITH GUSTS TO NEAR GALE FORCE EARLY THIS MORNING WILL DECREASE TO 15 TO 25 KNOTS BY THIS AFTERNOON. THE HIGHER WINDS THIS MORNING WILL CONTINUE THE DANGEROUS MARINE CONDITIONS UNTIL THEY DECREASE BY THIS AFTERNOON, ESPECIALLY OVER THE OUTER GULF AND ATLANTIC WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-131200- /O.CON.KMFL.GL.W.0001.000000T0000Z-100213T1200Z/ LAKE OKEECHOBEE-BISCAYNE BAY- 328 AM EST SAT FEB 13 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... A STRONG LOW PRESSURE SYSTEM HAS PASSED WELL NORTHEAST OF THE REGION AND THE ASSOCIATED COLD FRONT IS WELL SOUTHEAST OF THE AREA. NORTHWEST WINDS AT 20 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS EARLY THIS MORNING WILL DECREASE TO 15 TO 20 KNOTS BY THIS AFTERNOON. THE HIGHER WINDS THIS MORNING WILL CONTINUE THE DANGEROUS MARINE CONDITIONS UNTIL THEY DECREASE BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
556 WHUS72 KMFL 131148 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 648 AM EST SAT FEB 13 2010 AMZ650-651-670-671-GMZ656-657-676-140000- /O.CAN.KMFL.GL.W.0001.000000T0000Z-100213T1200Z/ /O.CON.KMFL.SC.Y.0052.100213T1200Z-100214T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 648 AM EST SAT FEB 13 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE GALE WARNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. A STRONG LOW PRESSURE SYSTEM HAS PASSED WELL NORTHEAST OF THE REGION AND THE ASSOCIATED COLD FRONT IS WELL SOUTHEAST OF THE AREA. NORTHWEST WINDS AT 20 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS EARLY THIS MORNING WILL DECREASE TO 15 TO 25 KNOTS BY THIS AFTERNOON. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-131300- /O.CAN.KMFL.GL.W.0001.000000T0000Z-100213T1200Z/ LAKE OKEECHOBEE-BISCAYNE BAY- 648 AM EST SAT FEB 13 2010 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE GALE WARNING. A STRONG LOW PRESSURE SYSTEM HAS PASSED WELL NORTHEAST OF THE REGION AND THE ASSOCIATED COLD FRONT IS WELL SOUTHEAST OF THE AREA. NORTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS TO NEAR 30 KNOTS EARLY THIS MORNING WILL DECREASE TO 15 TO 20 KNOTS BY THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this gale warning went out at Feb 12, 12:29 AM EST, 3 hours earlier.
Area forecast discussion, Feb 12, 12:29 AM EST, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 1229 AM EST FRI FEB 12 2010 .AVIATION...VFR CONDITIONS EXPECTED TO PREVAIL THROUGH EARLY FRIDAY. SFC LOW EXPECTED TO MOVE ACROSS THE AREA FROM THE WEST EARLY THIS AFTERNOON WITH SIGNIFICANT INCREASE IN LIGHT RAIN WITH MVFR CIG/VSBY. BY 17-21Z...WIDESPREAD RAINFALL IS EXPECTED AND POSSIBLY A FEW THUNDERSTORMS. IN ADDITION, WIND WILL RAPIDLY INCREASE ON FRIDAY AS THE LOW DEEPENS WITH LLWS OF 35KTS POSSIBLE. CONDITIONS WILL RAPIDLY IMPROVE AFT 00Z THIS EVENING. KOB && .PREV DISCUSSION... /ISSUED 910 PM EST THU FEB 11 2010/ PREVIOUS DISCUSSION... ..STRONG WINDS EXPECTED FRIDAY AND FRIDAY NIGHT REGION WIDE... ..SLIGHT CHANCE OF THUNDERSTORMS TOMORROW AFTERNOON/EVENING... MODEL GUIDANCE CONTINUES TO COME INTO AGREEMENT WITH REGARDS TO THE TRACK OF THE STORM SYSTEM MOVING ACROSS THE GULF TONIGHT AND FL PENINSULA TOMORROW. THE NAM HAS SPED UP THE STORM MOTION...AND AGREES NOW WITH THE GFS THAT A GRADUALLY STRENGTHENING SFC LOW WILL MOVE FROM A TAMPA TO MELBOURNE LINE TOMORROW AFTERNOON/EVENING AND QUICKLY OFF THE FL EAST COAST AFTER SUNSET. THE ASSOCIATED SFC COLD FRONT WILL MOVE ACROSS SOUTH FL QUICKLY DURING THE EVENING HRS. THE LOW THEN MOVES OUT TO SEA WITH SFC HIGH PRESSURE BUILDING OVER THE DEEP SOUTH SATURDAY AND THEN OVER THE CENTRAL FL PENINSULA BY EARLY SUNDAY MORNING. ANOTHER REINFORCING COLD FRONT WILL MOVE SOUTHEAST ACROSS THE REGION MONDAY NIGHT AS THE ERN CONUS UPPER TROUGH DIGS. SFC HIGH PRESSURE BUILDING ACROSS THE DEEP SOUTH WILL CONTROL THE WEATHER INTO THE MID WEEK PERIOD KEEPING COOL CONDITIONS IN PLACE. MID/HIGH CLDS SHOULD GRADUALLY INCRS TONIGHT AHEAD OF THE SYSTEM AND BY TOMORROW MORNING SKIES SHOULD BE MOSTLY CLOUDY. IT WILL BE A WARMER NIGHT ACROSS THE REGION TONIGHT AS A RESULT...BUT DRY. RAPID MOISTURE INCRS WILL TAKE PLACE TOMORROW MORNING AS THE SFC LOW INTENSIFIES...SWINGING GUSTY WINDS TO SERLY THEN SRLY DIRECTION. MODEL GUIDANCE SHOWS DEWPOINTS INCREASING TO AROUND 60F BY NOON...BUT SKIES WILL BE CLOUDY. THIS IS A VERY DYNAMIC SYSTEM. MODEL GUIDANCE SHOW STRONG LOW-LEVEL WINDS WITH 50KTS NOT FAR ABOVE THE SFC PSBL AND EVEN STRONGER LLJ ABOVE THAT...WITH A STRONG 90KT MID-LEVEL JET MOVING THROUGH...PRODUCING VERY STRONG LOW-LEVEL HELICITIES. NORMALLY THIS PATTERN WOULD BE IDEAL FOR A WIDESPREAD SEVERE WEATHER OUTBREAK ACROSS SOUTH FL...BUT INSTABILITY WILL BE VERY WEAK IF THERE WILL BE ANY...AS THE ATMOSPHERE WILL NOT HAVE A LOT OF TIME TO RECOVER FROM THIS STRONG COLD INTRUSION. IT WILL BE INTERESTING TO SEE HOW MUCH IF ANY CONVECTION DVLPS OVER THE LOOP CURRENT TOMORROW MORNING...BECAUSE THE MAGNITUDE OF THE LOW-LEVEL SHEAR COULD OFFSET THE LOWER INSTABILITY VALUES. WILL ADD THUNDER BACK TO THE FCST TO ACCOUNT FOR THIS POSSIBILITY...AND IT SHOULD BE NOTED THAT IF THERE ARE ANY STORMS SURVIVING ACROSS THE MAINLAND THEY COULD BE SEVERE...BUT THIS IS A VERY SLIM THREAT AT THIS POINT UNLESS MORE INSTABILITY CAN BE GENERATED. LOCALLY HEAVY RAINFALL IS LIKELY AS WELL...BUT ACTIVITY WILL MOVE THROUGH VERY QUICKLY WITH FLOODING NOT EXPECTED TO BE AN ISSUE. STILL...HALF AN INCH TO AN INCH OF RAIN IS LIKELY IN MOST PLACES. FRIDAY NIGHT WILL BE WINDY AND TURNING COOLER AS CLDS DECREASE...AND THIS TREND WILL LAST INTO SATURDAY WITH HIGHS STRUGGLING INTO/THROUGH THE 60S. THE 12Z MODEL SUITE HAS TRENDED COLDER FOR SATURDAY NIGHT NOW...WITH 1000-850MB THICKNESSES AT OR JUST BELOW 1320M ACROSS THE LAKE OKEECHOBEE REGION. THIS MEANS FREEZING TEMPS ARE PSBL ONCE AGAIN ACROSS THIS REGION AS THE SFC HIGH BUILDS OVERHEAD LEADING TO EXCELLENT RADIATIONAL COOLING. LOWS IN THE LOWER 40S ARE PSBL ALL THE WAY TO THE SE COAST. THEREAFTER...COOL TEMPS SHOULD CONTINUE WITH A GRADUAL MODIFICATION THROUGH MONDAY AS HIGH PRESSURE WEAKENS. ANOTHER STRONG...BUT THIS TIME MOSTLY DRY FRONT WILL PASS MONDAY NIGHT LEADING TO A POTENTIALLY COLDER AIRMASS ONCE AGAIN FOR THE MIDDLE OF NEXT WEEK. MARINE... WILL ISSUE A RARE GALE WATCH FOR ALL LOCAL WATERS MID DAY TOMORROW THROUGH TOMORROW NIGHT. GFS IS FCSTNG STRONGER WINDS THAN THE NAM...WITH SUSTAINED WINDS 35-40KTS PSBL FOR A BRIEF TIME...HOWEVER EVEN WITH THE NAM SOLN SUSTAINED WINDS AROUND 30KTS ARE LIKELY FOR AT LEAST A 12HR PERIOD AND THERE WILL BE FRQNT GUSTS TO GALE FORCE. NEEDLESS TO SAY...SEAS WILL BUILD TO 9-10FT IN THE GULF STREAM AND OUTER GULF WATERS TOMORROW INTO TOMORROW NIGHT. WINDS WILL INITIALLY BE SE THEN SHIFT TO NW BEHIND COLD FRONT IN THE EVENING HRS. WINDS WILL WEAKEN BLO GALE FORCE SATURDAY MORNING...BUT SCA WINDS AND SEAS WILL LIKELY PREVAIL THROUGH THE DAY. FIRE WEATHER... RH'S WILL CONTINUE BETWEEN 20 AND 30 PERCENT ACROSS ALL ZONES THIS AFTERNOON WITH RECOVERY THIS EVENING. RH'S MAY DIP BELOW 35 PERCENT ACROSS PART OF THE AREA SATURDAY AND SUNDAY BEHIND THE NEXT COLD FRONT. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 72 49 62 40 / 90 50 - - FORT LAUDERDALE 76 50 64 44 / 80 60 - - MIAMI 77 53 66 45 / 80 60 - - NAPLES 69 54 62 40 / 90 30 - - && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. &&
Hazardous weather outlook, Feb 11, 6:00 PM EST, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATE NATIONAL WEATHER SERVICE MIAMI FL 600 PM EST THU FEB 11 2010 FLZ063-066>075-168-172>174-121215- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 600 PM EST THU FEB 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. ...GALE WATCH ALL MARINE WATERS FRIDAY MORNING THROUGH SATURDAY MORNING... .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS ANTICIPATED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A DEVELOPING AREA OF LOW PRESSURE AND ASSOCIATED STRONG COLD FRONT WILL AFFECT SOUTH FLORIDA ON FRIDAY, WITH CHANCES OF RAIN INCREASING FRIDAY AFTERNOON THROUGH EARLY SATURDAY MORNING. A SLIGHT CHANCE OF THUNDERSTORMS MAY ALSO OCCUR ON FRIDAY, WITH SOME OF THESE STORMS CAPABLE OF PRODUCING HEAVY RAINFALL AND STRONG GUSTY WINDS. THE MARINE CONDITIONS WILL ALSO DETERIORATE RAPIDLY AND REMAIN HAZARDOUS THROUGH SUNDAY MORNING. FURTHERMORE, THE THREAT FOR RIP CURRENTS WILL INCREASE EARLY FRIDAY ALONG THE ATLANTIC COAST, WITH THE HIGHEST THREAT FOR RIP CURRENTS DEVELOPING ON THE GULF COAST LATE FRIDAY, AS WINDS SHIFT TO THE WEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 2:18 PM EST | Wind Advisory | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 5 hr |
| Feb 12, 3:46 PM EST | Special Weather Statement | MFL | Collier | 44 min |
| Feb 12, 4:28 PM EST | Special Weather Statement | MFL | Collier | 32 min |
| Feb 12, 4:37 PM EST | Special Weather Statement | MFL | Broward, Palm Beach | 38 min |
| Feb 12, 4:53 PM EST | Special Weather Statement | MFL | Collier, Monroe | 37 min |
| Feb 12, 5:23 PM EST | Special Weather Statement | MFL | Broward, Monroe, Palm Beach | 22 min |
| Feb 12, 5:41 PM EST | Special Weather Statement | MFL | Broward, Miami-Dade, Monroe | 49 min |
| Feb 12, 6:06 PM EST | Special Weather Statement | MFL | Broward, Miami-Dade | 24 min |
| Feb 12, 6:12 PM EST | Severe Thunderstorm Warning | MFL | Miami-Dade | 33 min |
| Feb 12, 6:20 PM EST | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 25 min |
| Feb 12, 6:27 PM EST | Special Marine Warning | MFL | 48 min | |
| Feb 12, 6:27 PM EST | Severe Thunderstorm Warning | MFL | Miami-Dade, Monroe | 33 min |
| Feb 12, 6:55 PM EST | Special Marine Warning | MFL | 65 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.